# SDR AALA202501238571

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 26,536 hours, 3,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FORWARD 2R JUMPSEAT WILL NOT TEST. REMOVED AND REPLACED BATTERY IN FLASHLIGHT BY 2R DOOR FORWARD JUMPSEAT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
